MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION NEURAGEN NERVE GUIDE 6MM ID X 3CM LENGTH

INTEGRA LIFESCIENCES CORPORATION NEURAGEN NERVE GUIDE 6MM ID X 3CM LENGTH
Catalog Number PNG630
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported an expired nueragen nerve repair (id png630) was implanted on (b)(6) 2024.The product expired on march 31, 2024, and did not result in any patient or user injury.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h6, h4, h11.The neuragen nerve repair (id (b)(4) was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause of the reported issue could not be determined.However, the root cause for the reported event is related to a customer oversight in verifying the expiration date.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
NEURAGEN NERVE GUIDE 6MM ID X 3CM LENGTH
Common Device Name
NEURAGEN
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION
105 morgan lane
105 morgan lane
plainsboro NJ
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORPORATION
105 morgan lane
plainsboro NJ
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19153645
Report Number1121308-2024-00015
Device Sequence Number8446018
Product Code JXI
UDI-Device Identifier10381780026525
UDI-Public10381780026525
Combination Product (Y/N)N
PMA/510(K) Number
K011168
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Catalogue NumberPNG630
Device Lot Number6246078
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/01/2024
Supplement Date Received by Manufacturer05/01/2024
Initial Report FDA Received Date04/22/2024
Supplement Report FDA Received Date05/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown